# SDR SWAA2021090203515

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 284 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS284 BL0 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] CORRECTED MEASUREMENT; [03] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [04] REMOVED INTERCOSTAL AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-OG-0; [05] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-3 IAW SRM 51-40-05 ; DWG# 141A5410. OK TO INSTALL INTERCOSTAL.; [06] VERIFIED REMOVAL OF DAMAGED INTERCOSTAL; LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-3 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 141A5410. OK TO INSTALL NEW INTERCOSTAL.; [07] TYPO CORRECTION TO STEP 4: REMOVED INTERCOSTAL AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-0G-0; [08] INSTALLED INTERCOSTAL AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-OG-0; DWG# 141A5410. ALL MAINTENANCE ACTIONS COMPLETE REQUEST FINAL BUYOFF.; [09] CORRECTING REFERENCE FOR CORRECTIVE ACTION ITEM 8: INSTALLED INTERCOSTAL AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-0G-0; DWG# 141A5410. ALL MAINTENANCE ACTIONS COMPLETE REQUEST FINAL BUYOFF; L AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-0G-0; DWG# 141A5410.; [11] VERIFIED INSTALLED INTERCOSTAL AT FWD. WET AREA BTW BS 277.- BS. 294.5 IAW SRM 51-40-02-0G-0; DWG# 141A5410.
